# SDR SWAA2016081254764

- Difficulty date: August 10, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 78,296 hours, 65,810 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 65C33214
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT OPENING ROPE LOOSE.  SECURED ROPE IAW AMM.
